# SDR DXTA200500966

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 3,538 hours, 2,160 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7G979
- Part serial: 1722
- Condition: Leaking
- Location: Nr 1 Hyd System
- Part time: 625 hours, 350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF HYDRAULIC FLUID ON THE NR 1 HYD SYSTEM IN FLIGHT.  REMOVED NR 1 HYDRAULIC SYSTEM PRESSURE SWITCH CODE (L30GI) P/N 7G979, S/N 1722 AND REPLACED WITH NEW SWITCH P/N 7G979 , S/N 2784.  REMOVED NR 1 & NR 2 ENGINE HYDRAULIC PUMPS AND INSPECTED FLUID AND PUMP CONDITION.  NO DEFECTS NOTED.  RE-INSTALLED NR 1 & NR 2 ENGINE HYDRAULIC PUMPS.  PERFORM OPERATIONAL CHECKS AND LEAK CHECKS ON NR 1 & NR 2 ENGINE HYDRAULIC SYSTEM IAW 29-104 & 29-100, NO DEFECTS NOTED.  SERVICED HYDRAULIC SYSTEMS 1 & 2 TO CORRECT LEVELS WITH 5606 FLUID IAW 29-112.
